Jump to content

Inconsistant tapering


[mi...]

Recommended Posts

Dear bb, Can I be inconsistant in the amount of Klonopin tapered or the number of days I taper.  For example, can I taper .0625 in titrating for 6 days and hold for as many days as I wish. 

 

Can I also taper in titration half that klonipon amount and hold for several days.  Can i then go back to the old schedule of tapering .0625 every 6 days.

 

I am trying to figure out what my body could handle...If I am not not doing the tapering in a regular schedule could I have more withdrawals.  Thank you for your help.. It is greatly appreciated..

 

Mishi

Link to comment
Share on other sites

Dear bb sorry.. I forgot to mention, if I cut back so little on my taper how come I am still feeling the w/d bad... I thought it will get better... I mean by cut back, less of the Klonopin after holding for 4 days... what is happening.. Thank you bb

 

Mishi

Link to comment
Share on other sites

Hi Mishi,

 

Unfortunately that is just the way it is for some people.

 

Even when I would hold for up to 4 weeks during my klonopin taper I would still feel horrid!  I saw others having windows and feeling better as they got lower, but that did not happen for me.  However, I am healing and doing soooo much better now at 12 months off.  Just because you slow down, hold or even reinstate does not mean that you will feel stable or better  :(

Link to comment
Share on other sites

Hi Mishi,

 

I used to hold for as long as I wanted during my Klonopin taper.  I would slow down, hold, reduce the size of my cuts as I felt like it.  A long as you are not going backwards, do what feels right for you.

Link to comment
Share on other sites

Mishi

I would like to ask a few questions, in the hope that someone at BB can be of more help.

 

I see that you started at,  "3mg/day for one month to stablize" --did you actually stabilize? ,how did you feel then? When did the w/d symptoms first start showing up?  How far have you come?

 

David B

Link to comment
Share on other sites

Mishi

I would like to ask a few questions, in the hope that someone at BB can be of more help.

 

I see that you started at,  "3mg/day for one month to stablize" --did you actually stabilize? ,how did you feel then? When did the w/d symptoms first start showing up?  How far have you come?

 

David B

 

Dear David, Thank you so much for helping me out. Before I started on tapering from Klonopin alot has happened..  I took valium for 2 monhs before that for a reason which I had no idea what was going to happen to me.. A long story that I would like to share with you another time... The doses of Valium at that time was in a detox which they started me at 55mg. and reduced the dose of valium every day 4 5mg.. After 9 day's being in this detox place they told me I would be fine.

 

When I returned to my mom's at the time where I was living for awhile, I started feeling the effects of the valium really bad.

Not knowing that I was in trouble already, I went to see a doctor.. The doctor gave me valium but not the same dose that was given to me at  the detox center... He started me on 10mg and said to me, you can take one day 7mg the other 5mg and so on.  I did this for a few weeks... I was in such severe pain David... Did not know what was going on with me.. So I stopped the Valium.. I then went into SEVERE C/T for about 21/2 weeks..... I thought I was going to die... Begged for help..  No one knew what to do with me.... I went back to the doctor.. He then gave me 3mg of K..... I took it for 1month... Then I started tapering from there..  Since Last December 2010... David I am so scared right now....Not sure if I ever stabilized from the K from the beginning.. Felt w/d all the way till now...

 

One more thing I would like to add if that is okay,after I went into cold turkey the pain was so bad and I did not get any help that I was begging and looking for, so I took an overdose.  Never thought in my life I could do something like that... Today I am suffering from the experience... Cannot forgive myself, and still cannot believe that happened to me... I kept telling my family I wanted to hurt myself but David no one believed me at the time...  Now I WANT TO LIVE DAVID AND BE A SURVIVOR..

 

David I am not sure how I should post the question but I did on bb earlier from the K.. Not letting bb know about the c/t and the valium.. I do know if it matter's.

 

I do know that you are a kind person with a good heart... I know you want to help me ,and I thank you with all of my heart and soul.... Since I have been here on BB everyone here as been so supportive to me.. on this journey. I plan to be there, and are there for bb also, no matter what pain I feel....  I am grateful for you.. and now I am wishing you all the best in life there is.

Also, wishing you a speedy recovery with no pain...

 

Thank you again..

All of my luv,

Mishi

 

Link to comment
Share on other sites

Obviously your situation is such that you need to continue to work closely with a doc that listens and understands

 

I see from another post your level of K is now 1.0mg/dy down from 3mg.  Congrats you are more than halfway there!

 

Bevior's observations and advice sound real good to me.

Link to comment
Share on other sites

Hi Mishi,

 

I used to hold for as long as I wanted during my Klonopin taper.  I would slow down, hold, reduce the size of my cuts as I felt like it.  A long as you are not going backwards, do what feels right for you.

Hi Mishi,

 

Unfortunately that is just the way it is for some people.

 

Even when I would hold for up to 4 weeks during my klonopin taper I would still feel horrid!  I saw others having windows and feeling better as they got lower, but that did not happen for me.  However, I am healing and doing soooo much better now at 12 months off.  Just because you slow down, hold or even reinstate does not mean that you will feel stable or better  :(

 

Bevoir if I never got back to you on this post I am sorry.... Thank you for your response back to me... I just recently wrote to you on your blog... God again I am sorry i did not get back to this one right away.

 

Thank you for the advise and help...

I appreciate yu alway's

Luv,

Mishi

Link to comment
Share on other sites

×
×
  • Create New...